MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTABLATOR ROTAGLIDE LUBRICANT; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTABLATOR ROTAGLIDE LUBRICANT; CATHETER, CORONARY, ATHERECTOMY
Model Number 3779
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the solution has foreign substance.A rotablator rotaglide lubricant was selected for use.During preparation, it was noted that the lubricant solution has a foreign substance.The procedure was completed with another of same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the complaint device was received for analysis by the sfmd.The complaint sample received was already broached.Approximately half of the initial volume was left in the vial.A small dark particle was visible on the surface of the emulsion.The particle was isolated by filtering the emulsion through a filter.The isolated particle was microscopically evaluated and clearly proven to be a stopper-fragment, which has been poked out of the stopper when it was pierced.Stopper-coring is unfortunately an issue, which cannot be completely avoided, and which is not related to the quality of the product.A substance was found in the lubricant solution, however, it was determined to be a fragment of the device stopper, and not foreign matter.It has been comprehensibly evaluated that stopper coring during the application led to the occurrence of stopper fragmentation.
 
Event or Problem Description
It was reported that rotaglide solution has foreign substance.A rotablator rotaglide lubricant was selected for use.During preparation it was noted that the lubricant solution has a foreign substance.The procedure was completed with another of same device.No patient complications were reported.

Brand Name
ROTABLATOR ROTAGLIDE LUBRICANT
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12239906
Report Number2134265-2021-09632
Device Sequence Number4101112
Product Code MCX
UDI-Device Identifier08714729837619
UDI-Public08714729837619
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Model Number3779
Device Catalogue Number3779
Device Lot NumberPP1904001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2021
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1